# SDR SIMA20211216003

- Difficulty date: December 16, 2021
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 40,792 hours, 36,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING WIRES AT FRAME 49 ARE MISSING CONNECTORS-C/A-COMPLETE:REPLACED EMERGENCY FLOOR LIGHT CONNECTORS AT FRAME 49 IAW EMB SWPM 20-50-01. SEE PS-2 FOR OPC OF EMERGENCY LIGHTING.
